Quo Vadis - IdeaSquare student programmes teachers meeting

Europe/Zurich
Zoom

Zoom

The link to join will be sent via e-mail to signed-up participants.
Laura Wirtavuori (Helsinki University of Technology (FI)) , Luciana Leveratto
Description

This two day workshop is to define the future of Challenge Based Education.

We are going to

  • share our learnings and look at what we all have achieved during the last seven years.

  • envision how we would like the courses to be in the future.

  • Meet other teacher teams and exchange ideas.

  • Contribute to the future Book of Challenge Based Innovation.

The time of the event will remain the same, but the different sessions might be modified. You are welcome to make suggestions to the agenda.

Link to Miro Board: https://miro.com/app/board/o9J_leLHCF0=/

  • Monday, November 30
    • 9:00 AM 9:15 AM
      Welcome coffee and agenda 15m
      Speakers: Markus Nordberg (CERN) , Thierry Lagrange (CERN)
    • 9:15 AM 9:20 AM
      IdeaSquare strategy 5m
      Speaker: Laura Wirtavuori (Helsinki University of Technology (FI))
    • 9:20 AM 9:30 AM
      Speed dating 10m

      In break-out rooms, meeting people.

      Speaker: Laetitia Veyrat
    • 9:30 AM 10:40 AM
      Presenting the student programmes: part 1 1h 10m

      Please prepare a short presentation of your student programme, and send to Laura Wirtavuori. The presentation should take no more than 10 minutes.

      • Short description of your course (max one slide or equivalent) including a diagram of the course workflow/methodology
      • Key learnings throughout the years (for example how have you or are planning to improve the course, what has worked really well)
      • Key challenges you are still struggling with
      • What academic research (if any) you have done or are planning to do around the course
      • What you know about what kind of impact the course has had on the students (the so what)
      • A quote from a staff member or a course participant that could be used as a testimonial of the course
      Speaker: CBI A3, Innovation for Change, CBI Tampere, Laurea Bootcamp, CESP and NTNU, ATTRACT
    • 10:40 AM 10:50 AM
      Break and energizer: stand up! 10m
    • 10:50 AM 12:00 PM
      Presenting the student programmes: part 2 1h 10m

      Please prepare a short presentation of your student programme, and send to Laura Wirtavuori. The presentation should take no more than 10 minutes.

      • Short description of your course (max one slide or equivalent) including a diagram of the course workflow/methodology
      • Key learnings throughout the years (for example how have you or are planning to improve the course, what has worked really well)
      • Key challenges you are still struggling with
      • What academic research (if any) you have done or are planning to do around the course
      • What you know about what kind of impact the course has had on the students (the so what)
      • A quote from a staff member or a course participant that could be used as a testimonial of the course
      Speaker: CBI Fusion Point, TU Delft Summer School, CREA Workshop, Design the Future, OPER.CBI
    • 12:00 PM 12:30 PM
      Discussion on insights from programme presentations 30m
      Speaker: Luciana Leveratto
    • 12:30 PM 1:30 PM
      Lunch 1h
    • 1:30 PM 2:20 PM
      What have we learned: round 1 50m

      Working in groups on Miro canvas on specific themes, and sharing.

      Speaker: Luciana Leveratto
    • 2:20 PM 2:40 PM
      Sharing conclusions 20m
    • 2:40 PM 3:00 PM
      Break and energizer: remember to move! 20m
    • 3:00 PM 3:50 PM
      What have we learned: round 2 50m

      Working in groups on Miro canvas and sharing conclusions

      Speaker: Luciana Leveratto
    • 3:50 PM 4:10 PM
      Sharing conclusions 20m
    • 4:10 PM 4:20 PM
      Break and energizer, go get some fresh air if possible 10m
    • 4:20 PM 4:50 PM
    • 4:50 PM 6:30 PM
      Optional: time to cook 1h 40m
    • 6:30 PM 8:00 PM
      Optional: apero in tables to discuss CIJ ideas or other research interests 1h 30m

      Sign-up coming later.

  • Tuesday, December 1
    • 9:00 AM 9:20 AM
      Hello, good morning! 20m
      Speaker: Romain Muller (CERN)
    • 9:20 AM 9:40 AM
      IdeaSquare strategy 20m
      Speaker: Markus Nordberg (CERN)
    • 9:40 AM 10:00 AM
    • 10:00 AM 11:10 AM
      The future of IdeaSquare student programmes: part 1 1h 10m

      Exercises in break-out rooms. How will innovation look like? How will education look like? Sharing conclusions.

      Speaker: Luciana Leveratto
    • 11:10 AM 11:20 AM
      Break and energizer: hop up and down, move it all around. 10m
    • 11:20 AM 11:50 AM
    • 11:50 AM 12:15 PM
      The future of IdeaSquare student programmes: part 2 25m
      Speaker: Laura Wirtavuori (Helsinki University of Technology (FI))
    • 12:15 PM 12:30 PM
      Sharing conclusions 15m
    • 12:30 PM 1:00 PM
      Time to cook 30m
    • 1:00 PM 1:10 PM
      Concept presentation of the future Book on Challenge Based Innovation 10m

      Presentation, you can relax and listen.

    • 1:10 PM 1:40 PM
      Lunch: eating in smaller groups 30m
    • 1:40 PM 2:00 PM
      Break to "tidy up" after lunch 20m
    • 2:00 PM 3:00 PM
      The future of IdeaSquare student programmes: part 3 1h

      What does the perfect challenge based innovation course look like in 2025? Next steps: Actions, needs, direction, constraints, plan to create.

    • 3:00 PM 3:40 PM
      Sharing conclusions 40m
    • 3:40 PM 3:50 PM
      Break: catch a breath 10m
    • 3:50 PM 4:50 PM
      Open discussion and Q&A 1h
    • 4:50 PM 5:00 PM
      End of Quo Vadis 10m

      Thank you notes from Markus and Luciana